# SDR SWIA202266532

- Difficulty date: August 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL IS CORRODED ON TOP AND BOTTOM SURFACE BETWEEN FS349 AND FS409.     (C-CHECK RO 9/28/2022)    REPAIRED LH FLOOR SILL  TOP AND BOTTOM SURFACE BETWEEN FS349 AND FS409. IAW MHIRJ REO 601R-53-21-3564 REV -- DATED 2022-09-08 COMPLETED SYY TRACK TASK CARD 51-900-1003-SKY AND FORM 337 NO WEIGHT CHANGE.REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
